Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What is the cause and remedy for sharp pain and twitching in the knee post a fall ?

In November 2009, i had a horse riding accident where the horse slipped and fell on my left leg and that winter i got chilblains . Since then i have been having sharp pain in my knee then get pins and needles from the knee down. Also when i m relaxed such as i m in bed it twitches violently, i feel like water droplets are on my leg.
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!
I have gone through your question carefully and it seems that there is an injury to the nerve at that site, due to fall and chilblains together.

Had I been at your place, I would have seen a neurologist, get the nerve conduction study done for nerves of left lower leg, along with color Doppler to see blood flow of the area.

Usually , the nerves when damaged send out random discharges, which lead to twitches. this can also lead to pin and needle, water droplets like sensations. The pins and needle sensations can also occur due to deficiency blood supply to the area.

you have not mentioned about any kind of treatment or intervention done by you, but from my experience I can say that you can get well with treatment.

It will be good to get blood counts, sugar levels (as in diabetes these symptoms occur frequently) done together with other tests.

Hope the answer helps you
Feel free to ask more regarding this.
Dr. Manisha Gopal
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor